# SDR DHL9780534C

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FORWARD CARGO COMPARTMENT AT BS 200L STR31L ON CIRCUMFERENTIAL MOUNT FLANGE CRACKED.  REMOVED FASTENERS FOR ACCESS, FABRICATED REPAIR, STOP DRILLED CRACK IAW SRM 51-3-2.  INSTALLED MOUNT FLANGE BS 200L, STR31L PER SRM 51-1-22.
